# SDR ASOA04349

- Difficulty date: May 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CLIPS AT FS 280 WERE FOUND CRACKED ON BOTH IB AND OB SIDES OF RBL AND LBL 9.  MAINTENANCE REMOVE AND REPLACED CRACKED CLIPS IAW SRM 5100.
